Reply
 
LinkBack Thread Tools Search this Thread
Old Nov 19th, 2011, 09:02 AM   21
neverwhere
Trying to conceive (TTC)
New BnB member
 
Join Date: Nov 2011
Posts: 3
Hi ladies,

I was on microgynom 30 for 10 years. Came off in August and have only had 1 period since. Keep imagining symptoms and taking tests which have all been negative. Going to start checking ovulation soon though I think.

Have felt pretty grim after coming off - weight gain, bloating, bad skin.

Wish I'd known it was going to be so evil! But OH didn't want me to come off it untill after the wedding. Should have put my foot down! lol

Sending you all happy thoughts xx



Status: Offline
 
Old Nov 19th, 2011, 09:04 AM   22
NorthStar
On a break (TTC)
BnB Addict
 
 
Join Date: May 2011
Location: The Frozen North
Posts: 3,950
My partner works offshore and I needed to change my cycle dates to fit in with his time at home for TTC. Went to my doc who gave me minipill but then I discovered she'd only give me 5 days worth when I needed 10, so I thought no prob, there's some old microgynon in the bathroom took that for 5 days.

That was 3 months ago and those 5 days worth of microgynon have completely messed up my cyles, I'm now not ovulating until CD20+ (normally CD12) and subsequent LP is now much shorter too

Doctor says it will wear off, eventually



Status: Offline
 
Old Nov 19th, 2011, 09:09 AM   23
Lovebotlass17
Mum (Mom)
Active BnB Member
 
 
Join Date: Dec 2010
Location: North Carolina
Posts: 604
Northstar,

Why did your doctor give you the minipill? I took it because I was breast feeding at the time.



 
Status: Offline
 
Old Nov 19th, 2011, 09:13 AM   24
NorthStar
On a break (TTC)
BnB Addict
 
 
Join Date: May 2011
Location: The Frozen North
Posts: 3,950
Because my partners shift pattern is 2 weeks at work/2weeks at home, and I was ovulating whilst he was away for the 2 weeks and then getting AF when he was home

It probably would have been fine if she'd given me 10 days worth of minipill (progesterone only) but she only gave me 5. I think it was me adding the 5 days worth of combined pill that created the problem. I should add that this particular doctor was not helpful, or interested in helping me in any way

If you take the minipill a couple of days before AF is due, you can extend your LP and change your cycle dates that way.



Status: Offline
 
Old Nov 19th, 2011, 09:16 AM   25
ilovemyhubby
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Nov 2011
Location: little.rock arkansas
Posts: 176
that sucks. i feel like doctors should be more upfront about the reprocussions of the pill. there are so many girls who get messed up cycles becuase of it.



 
Status: Offline
 
Old Nov 19th, 2011, 09:57 AM   26
ImSoTired
Mum (Mom)
BnB Addict
 
 
Join Date: Nov 2011
Location: USA
Posts: 3,738
As I feel where you are all coming from I got to say I am relieved to not be alone! I can't say that I blame my doc because some women come off of the pill and get pg right away, however I was not WARNED about any side effects that may develop after I discontinued using bc. It leaves me frustrated ,emotional (hormones prob), and late! Today I am 7 days late with no af in sight. I'm testing again on Mon morning.I can't believe my bc messed up my cycles like this. I really regret it.



Status: Offline
 
Old Nov 19th, 2011, 09:59 AM   27
Lisa92881
Mum (Mom)
BnB Addict
 
 
Join Date: Mar 2011
Location: Massachusetts
Posts: 5,074
Yes it makes me so upset that I was never warned at all either. I would have stopped way before my wedding if I knew it would take this long to get my cycles back on track!



 
Status: Offline
 
Old Nov 19th, 2011, 13:01 PM   28
llbmsc
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Oct 2011
Location: North Carolina
Posts: 59
I got off the pill three months ago. I was on Ortho Tri-Cyclen Lo for a year and a half. My first two periods off the pill were only two weeks apart after I stopped taking bc. It was discouraging to say the least.

Now I think that my cycle is finally back on track this month.
I hope you girls' cycles start getting back to normal. I know how anxious I was when I saw that my periods were irregular when I got off the pill. I am lucky that they started to get back to a 28 day cycle so quickly.

Best of luck to you guys! Temping is a good idea for those who have irregular cycles to find out when they are ovulating.



Status: Offline
 
Old Nov 19th, 2011, 21:15 PM   29
ImSoTired
Mum (Mom)
BnB Addict
 
 
Join Date: Nov 2011
Location: USA
Posts: 3,738
Quote:
Originally Posted by neverwhere View Post
Hi ladies,

I was on microgynom 30 for 10 years. Came off in August and have only had 1 period since. Keep imagining symptoms and taking tests which have all been negative. Going to start checking ovulation soon though I think.

Have felt pretty grim after coming off - weight gain, bloating, bad skin.

Wish I'd known it was going to be so evil! But OH didn't want me to come off it untill after the wedding. Should have put my foot down! lol

Sending you all happy thoughts xx
Your story sounds pretty similar to mine. I'm sorry this has been such a problem for you...I know how you feel. I am also going to start tracking my ovulation (I've only been ttc since sept and not all that actively until this last cycle). How are you going to start? I think I will buy a first response ovulation kit and read up on temping. Like I said, I'm new at this. Does anyone have any suggestions?



Status: Offline
 
Old Nov 20th, 2011, 01:09 AM   30
ilovemyhubby
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Nov 2011
Location: little.rock arkansas
Posts: 176
ive been temping and eating a lot healthier. ive read that diet can change your cycles so im eating more vegg and whole grains and almost no simple carbs... also cilantro, dates,garlic,lemon,rosemary,turmeric,carrots are supposed to help clean your liver to balance your hormones. ive also been doing accupressure at home. http://www.totalhealthclinics.com/wp...eflexology.jpg
is a chart of your feet and on your big toe there is a spot for the pituitary gland which deals with regulating hormones and you can take a pen (clicked in so you dont draw on yourself) and push on the point for 15 seconds a few times a day. if you look at the chart the heel area is for your pelvic/lady region. so you can do some points down there too. i think if you find an area that is uncomfortable to push on that there is some block there and you should put pressure there. ive also been eating a liver/kidney clearing congee(rice pudding) with black rice, chinese dates, longan berry and honey. and taking vitamins. hopefully some of it will help me out. ive been trying to do as much as i can, so that if i do have to go to meds at least they will be that much more affective. anybody else have some good tips????
try and think positive ladies!!I know its hard but, the stress and worry we are all feeling doesnt help at all.



 
Status: Offline
 
Reply



Bookmarks

Tags
bc , cycles , previous , trouble , ttc

Thread Tools Search this Thread
Search this Thread:

Advanced Search






SEO by vBSEO